| Model Number |
V2.0 |
| Medical Device Problem Code |
Connection Problem (2900)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This device is unable to start a reading due to the spring contacts not making contact.
Event or Problem Description
The patient reports that the device shuts off before a reading is taken.The patient had no adverse event or reaction resulting from this problem.